# SDR YENA2021091300568

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 02386
- Aircraft time: 23,066 hours, 64,302 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1982660109
- Part serial: 198266001536
- Condition: Failed
- Location: Nr 3 Dmc
- Part time: 61,510 hours, 22,311 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLT 852, CUN-CHS. EIS DMC #1 FAILED OPERATED ON #3 ONLY WITH CAPT EIS DMC 1 IN INVALID DTAT "MODE" ; REMOVED AND REPLACED #2 DMC IAWAMM 31-64-34 OPS CHECK GOOD. OK FOR SERVICE
